Document Type

Article

Publication Date

2-2000

Publication Title

International Journal of Computational Geometry & Applications

Abstract

Open problems from the 15th Annual ACM Symposium on Computational Geometry.

Volume

10

Issue

1

First Page

103

Last Page

107

DOI

dx.doi.org/10.1142/S0218195900000073

ISSN

1793-6357

Comments

Language included at the request of the publisher: Electronic version of an article published as International Journal of Computational Geometry & Applications, 10, 1, 2000, 103-107, dx.doi.org/10.1142/S0218195900000073 © copyright World Scientific Publishing Company http://www.worldscientific.com/worldscinet/ijcga

Share

COinS